MAUDE Adverse Event Report: CONMED CORPORATION RAPIDVAC; APPARATUS, EXHAUST, SURGICAL

CONMED CORPORATION RAPIDVAC; APPARATUS, EXHAUST, SURGICAL
Model Number SE3695
Medical Device Problem Codes Break (1069); Fire (1245); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the inlet area was burned and plastic insulations melted.It was reported that the cord on the device failed or was damaged, and a device had an internal component failure.The reported issues were confirmed.The most likely cause was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the unit had severe burning and damage to main cable proximal to unit: damage to iec main input connector such as melted plastic and neutral pin damage.There was no patient injury.No further information available.The medtronic initial visual investigation showed that the inlet area was burned and plastic insulations melted.

Brand Name
RAPIDVAC
Common Device Name
APPARATUS, EXHAUST, SURGICAL
Manufacturer (Section D)
CONMED CORPORATION
5900 genesee st
lancaster NY 14086
Manufacturer (Section G)
CONMED CORPORATION
5900 genesee st
lancaster NY 14086
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key12890023
Report Number1717344-2021-01586
Device Sequence Number17234478
Product Code FYD
UDI-Device Identifier10884524001753
UDI-Public10884524001753
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K980915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE3695
Device Catalogue NumberSE3695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown